Papers

Exportar 300 resultados:
Journal Article
T. Kroetz, Roberto, M., da Silva, E. C., Caldas, I. L., and Viana, R. L., Escape patterns of chaotic magnetic field lines in a tokamak with reversed magnetic shear and an ergodic limiter, Physics of Plasmas, vol. 15, no. 9, p. 092310, 2008. (2.17 MB)
E. C. da Silva, Roberto, M., PORTELA, J. S. E., Caldas, I. L., and Viana, R. L., Escaping and transport barrier due to ergodic magnetic limiters in tokamaks with reversed magnetic shear, Nuclear Fusion, vol. 46, no. 4, pp. S192 - S198, 2006. (1.21 MB)
B. Raphaldini, Ciro, D., Medeiros, E. S., Massaroppe, L., and Trindade, R. I. F., Evidence for crisis-induced intermittency during geomagnetic superchron transitions, Physical Review E, vol. 101, no. 2, 2020. (1.49 MB)
G. Z. dos Sant Lima, Marcus, F. A., Caldas, I. L., Kuznetsov, Y. K., and Nascimento, I. C., Evidence of transport barrier in TCABR tokamak with high MHD activity, Journal of Physics: Conference Series, vol. 285, p. 012010, 2011. (636.88 KB)
A. A. FERREIRA, HELLER, M. V. A. P., and Caldas, I. L., Experimental analysis of mode coupling and plasma turbulence induced by magnetic fields, Physics of Plasmas, vol. 7, no. 9, pp. 3567 - 3572, 2000. (102.86 KB)
D. M. Maranhão, Baptista, M. S., Sartorelli, J. C., and Caldas, I. L., Experimental observation of a complex periodic window, Physical Review E, vol. 77, no. 3, 2008. (699.24 KB)
M. Hansen, Ciro, D., Caldas, I. L., and Leonel, E. D., Explaining a changeover from normal to super diffusion in time-dependent billiards, EPL (Europhysics Letters), vol. 121, no. 6, p. 60003, 2018. (1.11 MB)
D. Ricardo da Costa, Hansen, M., Leonel, E. D., and Medrano-T, R. O., Extreming curves and the parameter space of a generalized Logistic mapping, Journal of Vibration Testing and System Dynamics, vol. 2, no. 2, pp. 109 - 118, 2018.
E. C. da Silva, Caldas, I. L., and Viana, R. L., Field line diffusion and loss in a tokamak with an ergodic magnetic limiter, Physics of Plasmas, vol. 8, no. 6, pp. 2855 - 2865, 2001. (502.88 KB)
R. O. Medrano-T, Moura, A., Tél, T., Caldas, I. L., and Grebogi, C., Finite-size particles, advection, and chaos: A collective phenomenon of intermittent bursting, Physical Review E, vol. 78, no. 5, 2008. (12.15 MB)
J. D. Szezech, Schelin, A. B., Caldas, I. L., Lopes, S. R., Morrison, P. J., and Viana, R. L., Finite-time rotation number: A fast indicator for chaotic dynamical structures, Physics Letters A, vol. 377, no. 6, pp. 452 - 456, 2013. (1.02 MB)
J. D. Szezech, Schelin, A. B., Caldas, I. L., Lopes, S. R., Morrison, P. J., and Viana, R. L., Finite-time rotation number: A fast indicator for chaotic dynamical structures, Physics Letters A, vol. 377, no. 6, pp. 452 - 456, 2013. (1.02 MB)
J. D. Szezech, Schelin, A. B., Caldas, I. L., Lopes, S. R., Morrison, P. J., and Viana, R. L., Finite-time rotation number: A fast indicator for chaotic dynamical structures, Physics Letters A, vol. 377, no. 6, pp. 452 - 456, 2013. (1.02 MB)
F. H. Palladino, Corso, G., and Caldas, I. L., Folding characterization in conservative chaotic fluid flows, Chaos, Solitons & Fractals, vol. 19, no. 5, pp. 1087 - 1094, 2004. (387.98 KB)
F. H. Palladino, Corso, G., and Caldas, I. L., Folding characterization in conservative chaotic fluid flows, Chaos, Solitons & Fractals, vol. 19, no. 5, pp. 1087 - 1094, 2004. (387.98 KB)
J. S. E. PORTELA, Caldas, I. L., Viana, R. L., and Sanjuan, M. A. F., FRACTAL AND WADA EXIT BASIN BOUNDARIES IN TOKAMAKS, International Journal of Bifurcation and Chaos, vol. 17, no. 11, pp. 4067 - 4079, 2007. (1.94 MB)
R. L. Viana, Mathias, A. C., Marcus, F. A., Kroetz, T., and Caldas, I. L., Fractal boundaries in chaotic hamiltonian systems, Journal of Physics: Conference Series, vol. 911, p. 012002, 2017. (3.79 MB)
R. L. Viana, da Silva, E. C., Kroetz, T., Caldas, I. L., Roberto, M., and Sanjuan, M. A. F., Fractal structures in nonlinear plasma physics, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 3691773812350583226118296176/7769456114450914151594551271906484214717293847122164165386667134315505162717123981448180, no. 193523525424, pp. 371 - 395, 2011. (3.76 MB)
A. C. Mathias, Viana, R. L., Kroetz, T., and Caldas, I. L., Fractal structures in the chaotic motion of charged particles in a magnetized plasma under the influence of drift waves, Physica A: Statistical Mechanics and its Applications, vol. 469, pp. 681 - 694, 2017. (6.98 MB)
E. E. D. E. S. O. U. Z. A. FILHO, MATHIAS, A. C., Caldas, I. L., and Viana, R. L., Fractal structures in the deflection of light by a pair of Schwarzschild black holes, Indian Academy of Sciences Conference Series, vol. 3, 2020.
A. C. Mathias, Mugnaine, M., Santos, M. S., Szezech, J. D., Caldas, I. L., and Viana, R. L., Fractal structures in the parameter space of nontwist area-preserving maps, Physical Review E, vol. 100, no. 5, 2019. (2.08 MB)
M. A. Garms, Andrade, M. T. C., and Caldas, I. L., Fuzzy computational control for real Chua circuit, Chaos, Solitons & Fractals, vol. 39, no. 5, pp. 2169 - 2178, 2009. (301.76 KB)
T. Kroetz, Livorati, A. L. P., Leonel, E. D., and Caldas, I. L., Global ballistic acceleration in a bouncing-ball model, Physical Review E, vol. 92, no. 1, 2015. (7.55 MB)
T. Pereira, Baptista, M. S., Reyes, M. B., Caldas, I. L., Sartorelli, J. C., and Kurths, J., Global bifurcation destroying the experimental torus, Physical Review E, vol. 73, no. 1, 2006. (368.53 KB)
D. R. de Lima and Caldas, I. L., Growth and performance of the periodic orbits of a nonlinear driven oscillator, Chaos, Solitons & Fractals, vol. 150, p. 111102, 2021. (5.68 MB)

Páginas